# SDR SIMA20240522001

- Difficulty date: May 22, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,984 hours, 28,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE DOOR 2L DOES NOT ILLUMINATE.  R & R EXIT SIGN ABOVE DOOR 2L IAW EMB 170 AMM 33-50-17. OCK GOOD.
